# SDR SWAA2025010876730

- Difficulty date: December 13, 2024
- Submitted: January 8, 2025
- Operation: Air carrier
- Aircraft: N8735L
- Make and model: Boeing 737-8
- Aircraft serial: 60711
- Aircraft time: 11,942 hours, 5,821 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FWD AND AFT SCUFF PLATES ARE CRACKED.<[01] LEAK CHECK GOOD
